# SDR CA130812003

- Difficulty date: August 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 20,281 hours
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,303 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT THE PILOT NOTICED A CHANGE IN BLADE NOISE,  LIKE PLASTIC BAG ON BLADE, WAS APPROXIMATELY 1 MILE FROM THE BASE, SHUTDOWN THE ACFT, AND CHECKED THE BLADES, FOUND YELLOW MAIN-ROTOR BLADE, SN A-7716 TIP CAP NOT FLUSH WITH THE BLADE, BUT THE BACK SECTION EXTENDED .7500 FROM THE BLADE, PICTURE AVAILABLE AND THEN BENT OUT AT APPROXIMATELY 45 DEGREES FROM THE REAR MOUNTING SCREWS.  THE INBD BALANCE STRUCTURE AT THE BLADE TIP WAS PIVOTED ON THE FRONT 2 SCREWS, WITH THE BACK 2 SCREWS TOP AND BOTTOM PULLED THROUGH THE BLADE SKIN.  THE FRONT SCREW HOLDING THE TIP CAP IN PLACE WAS FOUND TIGHT.  THERE WAS NO INDICATION OF MAIN-ROTOR BLADE IMPACT.
